# SDR ASOA201100471

- Difficulty date: March 3, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 FLOOR SEAT TRACK HAS MULTIPLE AREAS OF MINOR SURFACE CORROSION.   REMOVED LT NR 2 FLOOR SEAT TRACK AND INSTALLED NEW PN N126-2075 IAW AMM 53-00-49. MAJOR REPAIR RII FOUND TO BE SATISFACTORY.
